# SDR SWAA2015090343475

- Difficulty date: August 29, 2015
- Submitted: September 3, 2015
- Operation: Air carrier
- Aircraft: N522SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26564
- Aircraft time: 70,871 hours, 67,128 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 65C26300
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP, OTBD TRACK NR 6 FAIRING LOWER ANGLE CRACKED.  R & R ANGLE IAW SRM & DWG.
